A 29-year-old female asked:
Disclaimer

3 year old was on antibiotics after 2 weeks she is having itching on hr back and sudden appearance of red bums tht looks like bed bug bite.what is it?

1 doctor answer
Dr. Martin Raff
55 years experience Infectious Disease
Many possibilities: But the most likely is that she is experiencing an allergic reaction to the medication. Recommend that she be seen by the doctor who prescribed the antibiotics, both to document the reaction for her future care, as well as to make certain that nothing else is going on. Good luck.
Answered on Jul 8, 2015
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 5-year-old female asked:
Dr. Boris Ripa
35 years experience Pediatrics
Many causes: Try to wash buttocks with dye-less soap.
1
1 thank
A 27-year-old male asked:
Dr. Katharine Cox
44 years experience Pediatric Emergency Medicine
See your doctor: See your doctor. You may have bites, such as scabies, that require special treatment. All the best.
2
2 thanks
A 30-year-old member asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
Steroid: Rub in a steroid cream. You may have a tube for poison ivy. Otc Hydrocortisone 1% is weak but may be enough. Don't be afraid to rub in several times a ... Read More
A 18-year-old female asked:
Dr. Peterson Pierre
23 years experience Dermatology
As long as you like: There is no time limit on applying triple antibiotic. Your pimple should clear up in a few days at which point you will no longer need the ointment b ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month